MAUDE Adverse Event Report: DENTSPLY IMPLANTS MANUFACTURING GMBH ANK REG C/ABUT GH 3,0 A 7,5; IMPLANT, ENDOSSEOUS, ROOT-FORM

DENTSPLY IMPLANTS MANUFACTURING GMBH ANK REG C/ABUT GH 3,0 A 7,5; IMPLANT, ENDOSSEOUS, ROOT-FORM
Catalog Number 17-3071
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
In this event it is reported that an ank reg c/abut gh 3,0 a 7,5 abutment fractured.Case description is somewhat unclear, but indicates, that the implant remains as sleeper after several failed repair attempts.
 
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.This mdr submission is a late submission.A capa has been issued.

Brand Name
ANK REG C/ABUT GH 3,0 A 7,5
Common Device Name
IMPLANT, ENDOSSEOUS, ROOT-FORM
Manufacturer (Section D)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM  63457
Manufacturer (Section G)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM   63457
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key19498352
Report Number3013111692-2024-17105
Device Sequence Number12739472
Product Code DZE
UDI-Device Identifier07392532217654
UDI-Public07392532217654
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K083805
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number17-3071
Device Lot Number20051118
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date03/13/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2024
Initial Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANK B11 IMPLANT 31010430 - (B)(6).
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown